Mathematische Zeitschrift

, Volume 229, Issue 1, pp 77–89

Theorems of Barth-Lefschetz type and Morse theory on the space of paths

  • Richard Schoen
  • Jon Wolfson

DOI: 10.1007/PL00004651

Cite this article as:
Schoen, R. & Wolfson, J. Math Z (1998) 229: 77. doi:10.1007/PL00004651

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Richard Schoen
    • 1
  • Jon Wolfson
    • 2
  1. 1. Department of Mathematics, Stanford University, Stanford, CA 94305-2060, USA (e-mail: schoen@gauss.stanford.edu) US
  2. 2. Department of Mathematics, Michigan State University, E. Lansing, M.I. 48824, USA (e-mail: wolfson@math.msu.edu) US

Personalised recommendations